# SDR SWAA2023021090425

- Difficulty date: January 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT 24' LEFT OF CENTER LINE 'Z' CHANNEL AT B/S 460-480 HAS LIGHT CORROSION AROUND NUT PLATE HOLES<[01] FOUND EXFOLIATED CORROSION AND CRACK AT FWD CARGO FLOOR SUPPORT Z CHANNEL LBL 24 PER REF SRM 51-10-02-0G-0;[02] LOCATED AND DRILLED NEW Z-CHANNEL FROM STA 400 TO STA 500D LBL 24 PER REF SRM 51-40-05-0G-0 MATERIAL USED (BAC1496-444 7075-T6) PO:1800018;[03] VERIFIED STEP 1 AND 2 EXFOLIATED CORROSION; LOCATED AND DRILLED. OK TO TREAT AND PRIME NEW Z CHANNEL.;[04] TREATED AND PRIMED NEW FWD CARGO L/H ZEE-CHANNEL STA 400-STA 500D PER REF AMM 51-21-72-370-804 AND AMM 51-21-41-370-802;[05] FOUND EXFOLIATED CORROSION AND CRACK AT FWD CARGO FLOOR SUPPORT Z CHANNEL LBL 24 PER REF SRM 51-10-02-0G-0 LOCATED AND DRILLED NEW Z-CHANNEL FROM STA 400 TO STA 500D LBL 24 PER REF SRM 51-40-05-0G-0 MATERIAL USED (BAC1496-444 7075-T6) PO:1800018 TREATED AND PRIMED NEW FWD CARGO L/H ZEE-CHANNEL STA 400-STA 500D PER REF AMM 51-21-72-370-804 AND AMM 51-21-41-370-802;[06] JOB IS COMPLETE;[07] VERIFIED STEP # 4 TREAT AND PRIME.
